Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Boolean rings and cohomology


Author: A. D. Wallace
Journal: Proc. Amer. Math. Soc. 4 (1953), 475
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0055668-X
MathSciNet review: 0055668
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Franklin Haimo, Some limits of Boolean algebras, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 566-576. MR 0045084 (13:524e)
  • [2] E. H. Spanier, Cohomology theory for general spaces, Ann. of Math. vol. 49 (1948) pp. 407-427. MR 0024621 (9:523d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0055668-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society